Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Positive operators on a Banach space and the Fejér-Riesz theorem
HTML articles powered by AMS MathViewer

by A. G. Miamee and H. Salehi PDF
Proc. Amer. Math. Soc. 56 (1976), 189-192 Request permission

Abstract:

The Fejér and Riesz theorem on the factorization of nonnegative trigonometric polynomials is extended to the nonnegative operator valued trigonometric polynomials on a Banach space. The work is based on the analysis of quasi square roots of nonnegative operator valued functions on a Banach space.
References
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 189-192
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0399950-0
  • MathSciNet review: 0399950